# SDR ASAA2016102918759

- Difficulty date: October 29, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A131113
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT LEFT SIDE WALL CORRODED . BS 559, STRINGERS 16 - 17L.  ACFT GROUNDED. ACCOMPLISHED REPAIR IAW REO-G20407 REV A AND EA 700-53EA-18015 REV 00.
